Mar-Apr '07 | briefing | mail | interviews | articlespsorchat | psorchat review | don't say this | flaker creativity | flakers' jargon | other places | archives | send mail | ed dewkesearch | acknowledgments | legal stuff | 2007 Ed Dewke

HPV, Enbrel and Warts
from Rachel B.

Ed:   I just read this article today and wanted you to know that I have both psoriasis and HPV (Can P Cause Positive HPV PAP Results?).  I wanted to also ask you if I start Enbrel, will this cause me to get warts from immune system suppression like I did when I was pregnant?  Thank you so much for you help.

Sincerely, -Rachael B.

*****

Ed’s Response:  Wow.  Good question, Rachael.  As you know better than I, pregnancy is an altogether unique state-of-being.  Most of your systems, but especially your immune system works in strange ways when "another one of us" is growing inside of you.  Therefore, it's probably not safe to assume ANYTHING that happened during pregnancy will be replicated in a situation that approximates pregnancy in only a few ways (immune suppression, in this case). 

I did a quick skim through the prescribing information about Enbrel at this site:  http://www.enbrel.com/prescribing-information.jsp.  "Warts" weren't mentioned that I could see; of course, in medicine "a rose DOES go by many other names!"  You might see language there that rings familiar from your pregnant days.

If you do decide to use Enbrel, let me know how you fare.  -Ed

This Month's Mail | Archives

www.flakehq.com